Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

5 year old child, suffering from fits, epilepsy. Taking valparin, oxetol. Treatment?

doctor , my daughter 5 year s old suffering with fits from last three years .every three months she is getting fits we dont know how to stop this you suggested her valparin and mr XXXXX child neurologist given dose valparin morning 7ml and night8 ml and one oxetol tablet in night times and half tablet on day time .but no result please help me my child form this fits
Asked On : Thu, 26 Jul 2012
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
hi

thanks for writing to health care magic

what kinds of fits are they............can you explain them in detail

is there any abnormal movement of the body.....does in involve all tthe limbs and whole body or localised to a particular limb........is there loss of consciousness..............upward rolling of eyes.......................how is his condition before and after the fits

increasing the dose of antiepileptic or adding an add on drug after consulting pediatrician or neurologist would help your child

take care
Answered: Sat, 16 Feb 2013
I find this answer helpful
  User's Response
hi

thanks for writing

what kinds of fits are they............can you explain them in detail

is there any abnormal movement of the body.............is there loss of consciousness..............upward rolling of eyes.......................how is his condition before and after the fits

increasing the dose of antiepileptic or adding an add on drug after consulting pediatrician or neurologist would help your child

take care
Answered: Tue, 12 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor